Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2018, Article ID 4523512, 6 pages
https://doi.org/10.1155/2018/4523512
Research Article

Spacelike Hypersurfaces in Weighted Generalized Robertson-Walker Space-Times

School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China

Correspondence should be addressed to Ximin Liu; nc.ude.tuld@uilnimix

Received 28 October 2017; Accepted 6 February 2018; Published 5 March 2018

Academic Editor: Remi Léandre

Copyright © 2018 Ximin Liu and Ning Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ximin Liu and Ning Zhang, “Spacelike Hypersurfaces in Weighted Generalized Robertson-Walker Space-Times,” Advances in Mathematical Physics, vol. 2018, Article ID 4523512, 6 pages, 2018. https://doi.org/10.1155/2018/4523512.